# SDR N6WA2016043002

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 18,078 hours, 12,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY.  CLEANED & LUBRICATED SPRING IAW AMM 52-11-00.
